Facebook Pixel
EmpowHER Guest

Sprintec 28 Birth Control?

By Anonymous November 29, 2011 - 5:33pm
Rate This

Starting Sprintec 28 on Sunday, usually on hormonal BC, I feel really sick to my stomach. Just wondering if anyone else has tried it and what your experience was/is?

Add a Comment1 Comments


I do not have any personal experience with Sprintec 28, but other members of the EmpowHer community may and can share their experiences with you.

You should report your symptom to your gynecologist. You may need to be switched to another birth control pill that you can tolerate better.


November 29, 2011 - 5:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.